MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C6250
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3/d10: the event began around september 15th, 2025.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the packaging of an unspecified quantity of dual luer lock caps were challenging to open.Scissors were used to try to rip the packaging resulting in many caps landing on the floor or being contaminated.The issue was further described as "the edges provide no lose edge for staff to be able to tear away the clear packaging from the white backing".There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4: expiration date (update the null value to n/a), h6 (update codes), and h11.H11: the actual devices were not available; however, photographs of the samples and nine (9) companion samples were received for evaluation.A visual inspection was performed on all the samples.Photos 1 and 2 showed the back of the blister packaging, while photo 3 displayed the front (printed side) of one (1) blister package related to the product.The visual inspection of the companion samples did not identify any abnormalities that could have contributed to the reported condition.A functional test was performed and the blister packaging was difficult to open, the test failed in eight (8) samples.The reported condition was not observed in one (1) unit.The reported condition was verified in eight (8) companion samples.The cause of the issue was related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23404766
Report Number1416980-2025-05304
Device Sequence Number11990958
Product Code FPA
UDI-Device Identifier00085412036311
UDI-Public(01)00085412036311(10)12301
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6250
Device Catalogue Number2C6250
Device Lot Number12301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown